zbMATH — the first resource for mathematics

An SOR implicit iterative algorithm for coupled Lyapunov equations. (English) Zbl 1406.93310
Summary: A novel implicit iterative algorithm is presented via Successive Over Relaxation (SOR) iterations in this paper for solving the coupled Lyapunov matrix equation related to continuous-time Markovian jump linear systems. This algorithm contains a relaxation parameter, which can be appropriately chosen to improve the convergence performance of the algorithm. It has been shown that the sequence generated by the proposed algorithm with zero initial conditions monotonically converges to the unique positive definite solution of the considered equation. Moreover, some convergence results of the presented SOR implicit iterative algorithm with arbitrary initial conditions are established, and a method to choose the optimal relaxation parameter for this algorithm is given. Finally, two examples are provided to illustrate the effectiveness of the proposed algorithm.

93E03 Stochastic systems in control theory (general)
93C05 Linear systems in control theory
60J75 Jump processes (MSC2010)
Full Text: DOI
[1] Borno, I., Parallel computation of the solutions of coupled algebraic Lyapunov equations, Automatica, 31, 9, 1345-1347, (1995) · Zbl 0825.93992
[2] Feng, X.; Loparo, K.; Ji, Y.; Chizeck, H. J., Stochastic stability properties of jump linear systems, IEEE Transactions on Automatic Control, 37, 1, 38-53, (1992) · Zbl 0747.93079
[3] Ji, Y.; Chizeck, H. J., Controllability, stabilizability, and continuous-time Markovian jump linear quadratic control, IEEE Transactions on Automatic Control, 35, 7, 777-788, (1990) · Zbl 0714.93060
[4] Jodar, L.; Mariton, M., Explicit solutions for a system of coupled Lyapunov differential matrix equations, Proceedings of the Edinburgh Mathematical Society, 30, 2, 427-434, (1987) · Zbl 0595.34056
[5] Li, Z. Y.; Zhou, B.; Lam, J.; Wang, Y., Positive operator based iterative algorithms for solving Lyapunov equations for \(\operatorname{ItĂ´}\) stochastic systems with Markovian jumps, Applied Mathematics and Computation, 217, 21, 8179-8195, (2011) · Zbl 1225.93123
[6] Mariton, M., Almost sure and moments stability of jump linear systems, Systems & Control Letters, 11, 5, 393-397, (1988) · Zbl 0672.93073
[7] Merris, R., Multilinear algebra, (1997), Crc Press · Zbl 0892.15020
[8] Qian, Y. Y.; Pang, W. J., An implicit sequential algorithm for solving coupled Lyapunov equations of continuous-time Markovian jump systems, Automatica, 60, 245-250, (2015) · Zbl 1331.93229
[9] Trefethen, L. N.; Bau, D., Numerical linear algebra, (1997), Society for Industrial and Applied Mathematics · Zbl 0874.65013
[10] Wu, A.; Duan, G., New iterative algorithms for solving coupled Markovian jump Lyapunov equations, IEEE Transactions on Automatic Control, 60, 1, 289-294, (2015) · Zbl 1360.65105
[11] Wu, A. G.; Duan, G. R.; Liu, W., Implicit iterative algorithms for continuous Markovian jump Lyapunov equations, IEEE Transactions on Automatic Control, 61, 10, 3183-3189, (2016) · Zbl 1359.65061
[12] Wu, A. G.; Zhang, W. X.; Zhang, Y., An iterative algorithm for discrete periodic Lyapunov matrix equations, Automatica, 87, 395-403, (2018) · Zbl 1378.93075
[13] Young, D. M., Iterative solution for large linear systems, (2014), Academic Press New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.